# SDR SWAA073405

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 48,470 hours, 42,295 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, RIGHT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD BUSHING AND TORQUE TUBE BEARING PER MM.
